# SDR R61A201303060228

- Difficulty date: March 6, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N820MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000041
- Aircraft time: 18,902 hours, 13,954 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17003325003
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN PIT FOR ROUTINE MAINTENANCE, A DENT AND DEFORMATION OF STRINGER 15L WAS DISCOVERED BETWEEN FRAME 11L AND 12L.  MAINTENANCE REPAIRED DENT AND STRINGER IAW EMB ETD 2013-170-001478-A REV A.  MAJOR REPAIR, THE AIRCRAFT WAS RETURNED TO SERVICE 3-7-2013.
